# SDR 99ZZZX1700

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 2060751901
- Condition: Malfucntioned
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE 20 DEGREES OFF OF CALIBRATION.  REMOVED AND REPLACED.
